# SDR TWAA9907302

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Condition: Cracked
- Location: Rudder Pedals
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CAPTAINS RUDDER PEDAL BRACKET WAS CRACKED AT THE AFT O/B MOUNT LEG, 1.125 INCH LONG.  REMOVED AND REPLACED THE RUDDER BRACKET PER MM 27-20-12.  CHECK-C 8-7-98 MCI.
